# SDR FDEA201802080323

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA6046
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG WHEEL WELL WEB HAS A 5.5 IN CRACK FWD OF AN EXISTING REPAIR 12 IN AFT OF BULKHEAD.
